A DENSITY PROBLEM FOR HARDY-SPACES OF ALMOST PERIODIC-FUNCTIONS

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)315-327
JournalBulletin of the Australian Mathematical Society
Volume29
DOIs
Publication statusPublished - 1984

Cite this

@article{c343790703994a859679f89535d2783e,
title = "A DENSITY PROBLEM FOR HARDY-SPACES OF ALMOST PERIODIC-FUNCTIONS",
author = "Robyn Owens",
year = "1984",
doi = "10.1017/S0004972700021572",
language = "English",
volume = "29",
pages = "315--327",
journal = "Bulletin of Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",

}

A DENSITY PROBLEM FOR HARDY-SPACES OF ALMOST PERIODIC-FUNCTIONS. / Owens, Robyn.

In: Bulletin of the Australian Mathematical Society, Vol. 29, 1984, p. 315-327.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A DENSITY PROBLEM FOR HARDY-SPACES OF ALMOST PERIODIC-FUNCTIONS

AU - Owens, Robyn

PY - 1984

Y1 - 1984

U2 - 10.1017/S0004972700021572

DO - 10.1017/S0004972700021572

M3 - Article

VL - 29

SP - 315

EP - 327

JO - Bulletin of Australian Mathematical Society

JF - Bulletin of Australian Mathematical Society

SN - 0004-9727

ER -